Aa
A
A
A
Close
Addiction: Substance Abuse Community
32k Members
Avatar universal

Withdrawal symptoms after 8 days?

I had an ER abscess operation over a week ago. I was RX'd 30 Percoset 10/325, and it helped for the first few days. I was feeling better, but still taking them for the small amount of pain I was having near the drainage site. I decided to cut them in half and wean off slowly, because I was afraid of that even within a week I would have withdrawal symptoms. I had my last one last night, and decided to flush the 1 and several halves I had left. I feel awful! My stomach aches like a hollow hole, I have been having soft stool(SORRY if this is TMI), I have been puking, I feel so weak. I don't know if this is from the Perc or if I have the flu? I was only on them for about 8 days..is that enough time to get bad withdrawal symptoms?

I don't have an addiction problem, but read so much info online that said Percoset is HIGHLY addictive, so I was nervous about having the extra, knowing I no longer needed them,  hence the flushing...
4 Responses
778741 tn?1237645488
I don't think you are in withdraw 8 days is nothing plus you flushed some of em the withdraws  are alot like the flue you should feel better is a few days maybe less
778741 tn?1237645488
also let me add your sickness could be a reaction from the percs
Avatar universal
I to had to have ER surgery for an abdominal absess and one of the symptoms that they had not gotten it all are those that you describe as possiable W/D symptoms. W/D from percocet shold feel like a light flu but yours sounds wrose. Be sure your Dr.s know about your symotoms as they may want to do some tests to be sure they got all of your absess, and that your infection has not returned. Your W/D from the perks should only last about 3-5 days with day 2-4 the worst of it, but as you know everyone reacts diffrently. FYI I have had to come off long term use of Percocet and Vicodin ( 6 + yrs ) I now have to come off a stronger pain med due to many recent surgeries ( Morphine Contin ER ) which my Drs. have had me on for 3 yrs, 180mgs in the am, 150 mgs in the afternoon and 180 mgs at bedtime so I am not looking forward to this W/D process as I am a recovering substance abuser and still have some of my old contacts so if the Drs. will not get them to me I know I could go the street route but I am finally starting to value my life more so in my mind the street route is not an option hopefully the physical part won't be as bad as I expect. If you have any questions please feel free to reply to this post. Bob715
Avatar universal
Thank you for your comments. I will be going back to my DR for a check up on WED, and I will be sure to report all that I have been feeling. I had a Peri-anal abscess, so the drainage is an open wound near my anus, and is still draining(Sorry if that is too graphic). Is is possible that more could be going on? I have been dealing with a fissure for about 8 months(waited 6 months before seeking treatment, because I was too embarressed of the location) and then this abscess, the Surgeon mentioned Crohn's disease...I am afraid that may be what I dealing with, and all this stomach troubles aren't putting my mind at ease about it...
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.